# SDR UPS05445138

- Difficulty date: July 23, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B041726
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO RT STA 760 FRAME UPPER FLANGE AT RBL 60 FOUND CRACKED (CRACK LENGTH 1/2", 5/8", 1.125").  FRAME REPAIRED AS PER HX RS R53-22-35341 & UPS EO B747-5310-22629-A.
